# SDR DALA2016102507633

- Difficulty date: October 23, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 87,411 hours, 12,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WAKE UP CHECK,  FOUND SLIDE LIGHT AT DOOR R1 NOT ILLUMINATED WHEN ARM/DISARM LEVER IS SELECTED TO ARM. REPLACED THE LAMPS,  NO HELP.
